advertisement
Question
Posted by: Mandy | 2012-11-28

Long term medication use

I would like to know implications for mixing medication as follows: Ivedal, Dopaquel, Stilnox, Dormicum, Adco-Alzam and
Dormicum, Sandoz Zopiclone, Venlor, Wellbutrin, Dopaquel.
Is there long term side effects and what should one look out for. Can a hypnotherapist help a person with this problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAddictions expert

Dear Mandy,

I would suggest you contact Harmony on 0217907779 for a full clinical assessment.

Thanks,
Karen

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Estelle | 2016-07-31

Dear Karen, I am currently taking 2 Nuzak in the morning and at night 1 Ivedal with 2 Dopaquel 25mg. As I have had a traumatic 10 months with 4 surgeries and being in a come for 47 days the doctor has also prescribed Alzam .25 x 1 three times a day. I am so concerned that this is just too much. Please can you advise. estellegraham01@gmail.com

Reply to Estelle
Posted by: Mandy | 2014-06-10

Dear Karen Thank you for the info. Please can you tell me what side effects the above could have on a HIV person where been used on long term? Can these pills if mixed with other stuff to create a mix damage any of your organs in any way? Sorry to ask this but I am so in need for the right information. Is there somebody I can contact in Gauteng? Denmar Clinic did not help and psiciatrist keep subscribing whilst knowing of addiction/misuse and manipulation problem.

Reply to Mandy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement